# SDR CA981202010

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PD1
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE WARNING INDICATION FROM MAIN CARGO DECK AREA.  AIR TURN BACK.  ISOLATED DEFECTIVE SMOKE DETECTOR.  AIRCRAFT RETURNED TO SERVICE PER MEL.  DEFECTIVE DETECTOR TO BE REPLACED.
